A note on interpolation in the hardy spaces of the unit disc

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)

Abstract

In this note we formulate and solve a natural interpolation problem for the Hardy spaces in the unit disc in terms of maximal functions and weighted summable sequences. © 1996 American Mathematical Society.
Original languageEnglish
Pages (from-to)1197-1204
JournalProceedings of the American Mathematical Society
Volume124
Issue number4
Publication statusPublished - 1 Dec 1996

Fingerprint Dive into the research topics of 'A note on interpolation in the hardy spaces of the unit disc'. Together they form a unique fingerprint.

  • Cite this

    Bruna, J., Nicolau, A., & Øyma, K. (1996). A note on interpolation in the hardy spaces of the unit disc. Proceedings of the American Mathematical Society, 124(4), 1197-1204.